# SDR 98ZZZM636

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RENO, EMERGENCY AFT BATTERY CHARGER/EMERGENCY LIGHTING NEEDS REPLACED.  REMOVED AND REPLACED BATTERY CHARGER AND EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
